A 47-year-old female asked:
Disclaimer

i took two stool softener dulculax after the stomach flu because i was constipated 3 days. the duculax gave me cramps and diarrhea. duration?

1 doctor answer
Dr. Donald Colantino
60 years experience Internal Medicine
Constipation: If you experienced a lot of diarrhea as part of the viral intestinal tract infection, it would not be unusual to skip bowel movements for a few days after such complete emptying of intestinal contents. Dulcolax is a potent laxative and can cause cramps. If you're having diarrhea, try to avoid taking meds to stop it. Instead avoid roughage in the diet;only drink room temperature fluids.?See MD
Answered on Mar 22, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Rawhi Omar
43 years experience Pathology
Flu/viral: You may indeed have the flu or other viral disease that involves the GI tract
3
3 thanks
A 24-year-old male asked:
Dr. Frans frederik Erasmus
Specializes in
See your doctor: Hallo Clinton, It may be a infection of the colon/enteritis. Consult with your doctor
A male asked:
Dr. Teresa Carson
33 years experience Pediatrics
Likely this is fine-: Most likely this is the continuing loose stools that can happen after AGE. As long as there is no blood, mucus or clay color, this may last for 7-10 ... Read More
A 24-year-old female asked:
Dr. Jason Tompkins
21 years experience Infectious Disease
Likely is: This is likely the stomach flu...perhaps a viral gastrointestinal infection. IF you have fever, black stools, bloody stools, increasing abdominal pai ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month